MathSciNet Relay Station
MathSciNet bibliographic data
MR2066426 46F12 (42B10 44A35)
Agranovsky, M. L.; Narayanan, E. K. $L^p$-integrability, supports of Fourier transforms and uniqueness for convolution equations. J. Fourier Anal. Appl. 10 (2004), no. 3, 315–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement